# SDR RAIA00304104

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 10,102 hours, 145,068 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S20226
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MLI- ENGINE NR 2 BLEED LEAK WARNING.  MAINTENANCE REMOVED AND REPLACED GAMA DUCT O-RING, OPS CHECK OK.
